Skip to content
SUQQ
Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Berry Flavor, 4 oz
1 / 7 Hover to zoom

Allegra

Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Berry Flavor, 4 oz

SKU: Z1000DFFEEFABD6E728E4Z

4.9(11)
462+ sold
AED 76.61

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Shake well before using.Use only with enclosed dosing cup.Adults and children 12 years of age and over: take 2 teaspoonfuls (10 ml) every 12 hours; do not take more than 4 teaspoonfuls (20 ml) in 24 hours.Children 2 to under 12 years of age: take 1 teaspoonful (5 ml) every 12 hours; do not take more than 2 teaspoonfuls (10 ml) in 24 hours.Children under 2 years of age: ask a doctor.Adults 65 years of age and older: ask a doctor.Consumers with kidney disease: ask a doctor.Note: teaspoonful = tsp.Other information:Each 5 ml teaspoon contains: sodium 18 mg.Safety sealed: do not use if carton is opened or if printed foil inner seal on bottle is torn or missing.Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F).Read label directions.2 tsp - 10 ml.1 tsp - 5 ml.Dosing cup included.Wash and let air dry after each use Special Feature: Non-Drowsy Ingredients: Fexofenadine HCl (30 mg) • INCLUDES: One (1) 4-ounce bottle of Allegra Children's 12-Hour Allergy Relief Liquid, Berry Flavor • 12-HOUR RELIEF: One dose of liquid antihistamine provides 12 hours of powerful relief from kids' allergy symptoms • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference • FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat • INDOOR & OUTDOOR ALLERGIES: Use Allegra Children's liquid for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander • BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smoothly • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

Frequently bought together

Children's 12-Hour Allergy Relief Liquid, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine for Kids, Berry Flavor, 4 oz

AED 76.61

Medicated Cooling Pads

AED 45.54

Lemon And Eucalyptus Essential Oil 30ml

AED 53.45

Total for 3 items

AED 175.60

Similar items

You May Also Like

AED 76.61